# SDR SWIA200413610

- Difficulty date: July 18, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 7,531 hours, 5,770 cycles
- Engine: Ge CF34*
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Pcu
- Part number: 270007
- Part serial: MAL4913
- Condition: Malfunctioned
- Location: Flight Spoiler
- Part time: 7,465 hours, 5,724 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILERS FAULT MESSAGE DISPLAYED ON ED-2.  REMOVED AND REPLACED RIGHT HAND FLIGHT SPOILER NR 2 PCU IAW CRJ MM 27-62-01.  OPERATIONAL CHECK GOOD.
